# SDR RAIA950851

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120016
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan
- Part number: EVAC2322C2
- Condition: Faulty
- Location: Lt Pack
- Part time: 11,742 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 7210 - LEFT PACK PUTS OUT SMOKE IN COCKPIT.  MAINTENANCE REPLACED LEFT PACK GROUND COOLING FAN.  SYSTEM CHECK GOOD.  AIRCRAFT TT, 19,593.0.  (X)
